Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Advances in Pure and Applied Mathematics

Editor-in-Chief: Trimeche, Khalifa

Editorial Board Member: Aldroubi, Akram / Anker, Jean-Philippe / Aouadi, Saloua / Bahouri, Hajer / Baklouti, Ali / Bakry, Dominique / Baraket, Sami / Ben Abdelghani, Leila / Begehr, Heinrich / Beznea, Lucian / Bezzarga, Mounir / Bonami, Aline / Demailly, Jean-Pierre / Fleckinger, Jacqueline / Gallardo, Leonard / Ismail, Mourad / Jarboui, Noomen / Jouini, Elyes / Karoui, Abderrazek / Kamoun, Lotfi / Kobayashi, Toshiyuki / Maday, Yvon / Marzougui, Habib / Mili, Maher / Mustapha, Sami / Ovsienko, Valentin / Peigné, Marc / Pouzet, Maurice / Radulescu, Vicentiu / Schwartz, Lionel / Sifi, Mohamed / Zaag, Hatem / Zarati, Said

4 Issues per year


CiteScore 2016: 0.36

SCImago Journal Rank (SJR) 2016: 0.227
Source Normalized Impact per Paper (SNIP) 2016: 0.717

Mathematical Citation Quotient (MCQ) 2016: 0.28

Online
ISSN
1869-6090
See all formats and pricing
More options …

Invariant differential operators on the Heisenberg group and Meixner–Pollaczek polynomials

Jacques Faraut
  • Institut de Mathématiques de Jussieu, Université Pierre et Marie Curie, 4 place Jussieu, case 247, 75 252 Paris cedex 05, France
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ Masato Wakayama
Published Online: 2013-04-01 | DOI: https://doi.org/10.1515/apam-2013-0204

Abstract.

Consider the Heisenberg Lie algebra with basis

, such that
. Then the symmetrization
can be written as a polynomial in
and Z, and this polynomial is identified as a Meixner–Pollaczek polynomial. This is an observation by Bender, Mead and Pinsky, a proof of which has been given by Koornwinder. We extend this result in the framework of Gelfand pairs associated with the Heisenberg group. This extension involves multivariable Meixner–Pollaczek polynomials.

Keywords: Heisenberg group; Gelfand pair; spherical function; Laguerre polynomial; Meixner–Pollaczek polynomial

About the article

Received: 2012-10-29

Accepted: 2013-01-10

Published Online: 2013-04-01

Published in Print: 2013-04-01


Citation Information: Advances in Pure and Applied Mathematics, ISSN (Online) 1869-6090, ISSN (Print) 1867-1152, DOI: https://doi.org/10.1515/apam-2013-0204.

Export Citation

© 2013 by Walter de Gruyter Berlin Boston. Copyright Clearance Center

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Wojciech Matysiak and Marcin Świeca
International Mathematics Research Notices, 2016, Page rnw138
[2]
Wojciech Matysiak and Marcin Świeca
Stochastic Processes and their Applications, 2015, Volume 125, Number 9, Page 3430

Comments (0)

Please log in or register to comment.
Log in